Could these pills have caused such an itchy reaction. The spots are all over my midriff and down my arms and even my neck feels itchy.
5 Aug 2009
If you have just started the Perindopril you may well have developed an allergic reaction. You should see a doctor especially if you start noticing anything unusual around your mouth, throat or chest.
If you have been on Perindopril for sometime the rash will not be a side-effect. In any case you should probably see your doctor.
- Perindopril Information for Consumers
- Perindopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Perindopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
but the rash from itching and scratching. has his skin rawirritated and inflamed is there a creme he can use to relieve these symptoms
1 answer • 10 May 2010
Can you develop an allergic reaction after increasing dosage of Venlafaxine from 50mg to 75mg a day?
On 5/26/10 my dr. increased my Rx for v enlafaxine from 50 mg to 75 mg/day. For the past 5 to 6 weeks, I have broken out in a very itchy rash over my ...
2 answers • 16 Jul 2010
severe rash all over her body. The Doctor gave her something to kill scabies and cream to moisturise. It is getting worse and it has been almost 4 ...
3 answers • 6 Oct 2011
The reason I don't believe it is is because neither I or his father have it and we lay in his bed with him every night. He does not go to day ...
2 answers • 4 Dec 2012
I have broken out with a rash on my abdomen, forarms, and head. It is very itchy.
2 answers • 27 Apr 2013